# SDR GTIA2015090501630

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 320,077 hours, 15,149 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11ABC EMERGENCY EXIT WINDOW LEAKING, WHISTLE NOISE FROM THE PRESSURIZATION. REMOVED LT EMERGENCY EXIT WINDOW ASSY, CLEANED WINDOW SEAL AND REMOVED DEBRIS AND REINSTALLED LT EMERGENCY EXIT WINDOW ASSY IAW AMM 52-21-11.  OPS AND LEAK CHECK GOOD IAW AMM 21-31-00.
